# SDR COMA0260408

- Difficulty date: July 7, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 20,384 hours, 19,790 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 605-621
- Part time: 20,384 hours, 19,790 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FUSELAGE SKIN IS DENTED BETWEEN FS 605 AND FS621 BETWEEN STRINGERS 22L AND 23L. TRIMMED OUT DAMAGED FUSELAGE SKIN.  FRABRICATED REPAIR DOUBLER FROM 2024-T3.063" AND INSTALLED I/A/W WVAC EO 601R-53-3328A.
